Logo eprints

Approximation of model predictive control laws for polynomial systems

Canale, Massimo and Cerone, Vito and Piga, Dario and Regruto, Diego Approximation of model predictive control laws for polynomial systems. Asian Journal of Control , 16 (5). pp. 1425-1436. ISSN 1561-8625 (2014)

Full text not available from this repository.


A fast implementation of a given predictive controller for polynomial systems is introduced by approximating the optimal control law with a piecewise constant function defined over a hyper-cube partition of the system state space. Such a state-space partition is computed in order to guarantee stability, an a priori fixed trajectory error as well as input and state constraints fulfilment. The presented approximation procedure is achieved by solving a set of nonconvex polynomial optimization problems, whose approximate solutions are computed by means of semidefinite relaxation techniques for semialgebraic problems.

Item Type: Article
Identification Number: 10.1002/asjc.863
Uncontrolled Keywords: LMI relaxation, polynomial optimization, model predictive control
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Research Area: Computer Science and Applications
Depositing User: Ms T. Iannizzi
Date Deposited: 13 Jan 2015 14:22
Last Modified: 13 Jan 2015 14:22
URI: http://eprints.imtlucca.it/id/eprint/2475

Actions (login required)

Edit Item Edit Item